# SDR CA051220005

- Difficulty date: December 2, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 182P
- Aircraft time: 5,509 hours
- Engine: Cont O470R
- Propeller: Mcauly 2A34C203
- System (JASC): 2720 · Rudder Control System
- Part: Rod
- Part number: 07436082
- Condition: Broken
- Location: Rudder Pedal
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

DURING TAXI (AFTER HARDWIND DURING THE DAY WITH THE AIRCRAFT PARKED WITH TAIL TO THE WIND), AT THE END OF THE DAY THE PILOT HAD NO CONTROL ON PEDALS FOR TAXIING.  THE PILOT SIDE RT PEDAL WAS JAMMED IN PLACE.  AFTER EVALUATION OF PROBLEM, FOUND A BROKEN ROD END FROM ROD ASSEMBLY 0743608-2 ON SKIN UNDER FLOOR, PILOT SIDE RT PEDAL ATTACHMENT TO RUDDER CABLE AND STEERING CONTROL BELLCRANK.  THE BROKEN ROD WAS FOUND STOCKED BETWEEN RIB AND PEDAL.
